MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? CX; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2317-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.D2b pro code (product code): qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: (b)(6).Model/catalog description: infinion cx lead kit, 70cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-1160.Batch/lot number: (b)(6).Serial number: (b)(6).Model/catalog description: spectra wavewriter ipg kit.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the leads had high impedances.The patient underwent a lead replacement procedure and was doing well postoperatively.The explanted devices were not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results, media review, device analysis the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established block b3: approximated based on the date the manufacturer became aware of the event.D2b pro code (product code): qrb additional suspect medical device components involved in the event: model number/catalog number: sc-2317-70 serial number: (b)(6) batch/lot number: 5074654 model/catalog description: infinion cx lead kit, 70cm unique identifier (udi) #: (b)(4) model number/catalog number: sc-1160 batch/lot number: 338112 serial number: (b)(6) model/catalog description: spectra wavewriter ipg kit unique identifier (udi) #: (b)(4).

Brand Name
INFINION? CX
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25336458
Report Number3006630150-2026-03609
Device Sequence Number18560934
Product Code LGW
UDI-Device Identifier08714729861638
UDI-Public(01)08714729861638(17)200629(10)5070944
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/29/2020
Device Model NumberSC-2317-70
Device Catalogue NumberSC-2317-70
Device Lot Number5070944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/16/2026
Date Device Manufactured06/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale